My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Help with period relief

3 replies

DeadDoorpost · 22/11/2018 02:27

3rd period since they started up again after my both last year and if my cramps during ovulation are bad then I'm dreading the proper ones I'm going to get (2 weeks of cramps that resulted in almost debilitating pain). Started yesterday and 2nd day is always the worst so I know I'm in for a real treat today not

I'm dosed up on ibuprofen and paracetamol which take effect fairly quickly on me so at least I'll sleep well tonight, I've got a pillow under my back to stop that from aching as much as I can while I'm awake, and I'm wrapped up warm which also usually helps ease the pain.

But I'm feeling ill. My throat is sore and I'm extra tired because the pain drains me.

So please, let me have your remedies so when I wake up I can try them all out so I don't fall apart making Thanksgiving Dinner for our American friends. I also don't fancy chasing DS around all day while I'm cramping

OP posts:
Report
Shriek · 22/11/2018 02:34

Do you have the period pain drug? I don't use it but many talk of it, feminax?

Hot water bottle
Nipple tweaking
Angle pelvis open on front (helped me most)

Report
DeadDoorpost · 22/11/2018 10:51

Thanks Shriek I've got a hot water bottle so I'll use that. DS has just woken up and needs feeding so once he's sorted I'll dose myself up again and use the HWB.

I think I used feminax years ago at one point but I don't think it worked like ibuprofen and paracetamol did. Totally open to being proved wrong after years of not using it.

Sore throat still so going to buy some lemons for a honey and lemon drink.

I hate periods. They've certainly got worse as I've got older. I never used to get cramps. And I never used to feel ill at the same time.

OP posts:
Report
Shriek · 22/11/2018 15:35

The feminax has the double dose to kick off, and then 8 hourly single dose. I don't know what the active ingredient is, but it might be worth checking if you can still take either paracetomol or ibuprofen , or both eve, as well?

Report
Please create an account

To comment on this thread you need to create a Mumsnet account.